# SDR CALA2025050504438

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,585 hours, 21,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - AFT EMERGENCY EXIT LOCATOR SIGN (M10255) INOP SWAPPED EMERGENCY BATTERY CHARGER M737 WITH M736 FOR TROUBLESHOOTING PURPOSES REF AMM 33-51-07. THIS CORRECTED THE AFT EMERGENCY EXIT LOCATOR SIGN. RE-INSTALLED BATTERY CHARGERS IN THERE ORIGONAL POSITIONS. OP CHECK IS GOOD FOR BATTERY CHARGER M737. WAITING ON PARTS TO CONTINUE. REMOVED AND REPLACED FUSE IN POWER SUPPLY REF AMM 33-51-07. OPS CHECK GOOD. SIGN LIGHTS UP AS INTENDED.
